# SDR CALA2013073090065

- Difficulty date: July 27, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 73,571 hours, 26,953 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Faulty
- Location: Door Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMED LIGHT FOR DOOR 1R WILL NOT ILLUMINATE.  REPLACED LAMPS ARM LIGHT ABOVE DOOR.  ARMING SEQUENCE NORMAL.
